# SDR ASAA1159729

- Difficulty date: May 30, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,166 hours, 5,665 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Bulb
- Part number: MS280341
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA CONTINUES TO REPORT CT5ATP EGT TEMPS THAT ARE HIGHER THAN EXPECTED.  REPLACED T2 APU INLET TEMPERATURE REF AMM TASK 49 61 31.
